Nonlinear parabolic capacity and polar sets of superparabolic functions

Juha Kinnunen, Riikka Korte, Tuomo Kuusi, Mikko Parviainen

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1349-13831
Number of pages33
JournalMATHEMATISCHE ANNALEN
Volume355
Issue number4
DOIs
Publication statusPublished - Apr 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • nonlinear, parabolic, capacity, polar sets,
  • superparabolic functions

Cite this